q-exponential and q-gamma functions. II. q-gamma functions

McAnally D.S. (1995) q-exponential and q-gamma functions. II. q-gamma functions. Journal of Mathematical Physics, 36 1: 574-595. doi:10.1063/1.531323

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ391206_OA.pdf Full text (open access) application/pdf 1.32MB 0

Author McAnally D.S.
Title q-exponential and q-gamma functions. II. q-gamma functions
Journal name Journal of Mathematical Physics   Check publisher's open access policy
ISSN 0022-2488
Publication date 1995-01-01
Sub-type Article (original research)
DOI 10.1063/1.531323
Open Access Status File (Publisher version)
Volume 36
Issue 1
Start page 574
End page 595
Total pages 22
Subject 1605 Policy and Administration
Abstract For |q| ≠ 1, the integral definition of the gamma function in terms of the exponential function is generalized to a definition of a q-gamma function, or a family of q-gamma functions, in the standard and symmetric cases, using the q-exponential functions and their asymptotic behavior as z → ∞ on geometric sequences {zn(ζ) = qnζ} nεZ with common ratio q. The properties of the q-gamma functions (poles, zeros, product expansions) are also determined.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 10:20:26 EST by System User on behalf of Learning and Research Services (UQ Library)